# SDR MALA976229

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PRESSURIZATION DID NOT WORK IN AUTO OR MANUAL MODE.  RETURNED TO MSP DUE TO WEATHER.  MAINTENANCE RESECURED DOOR SEAL AT THE TOP OF CARGO DOOR.
